RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 754–757 (Mi de2736)  

Short Communications

On conditions for the monocyclicity of a certain system of differential equations

I. A. Konovalov

S. M. Kirov State Pedagogical Institute

Full text: PDF file (427 kB)

Bibliographic databases:
UDC: 517.925.12
Received: 14.06.1974

Citation: I. A. Konovalov, “On conditions for the monocyclicity of a certain system of differential equations”, Differ. Uravn., 12:4 (1976), 754–757

Citation in format AMSBIB
\Bibitem{Kon76}
\by I.~A.~Konovalov
\paper On conditions for the monocyclicity of a certain system of differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 754--757
\mathnet{http://mi.mathnet.ru/de2736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409989}
\zmath{https://zbmath.org/?q=an:0324.34021}


Linking options:
  • http://mi.mathnet.ru/eng/de2736
  • http://mi.mathnet.ru/eng/de/v12/i4/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020